# SDR UIEA2012040400115

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,617 hours, 1,450 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIFFERENTIAL PRESSURE INDICATION ON NR 2 ENGINE & IDG.   R & R NR 2 ENGINE SCAVENGE OIL FILTER,  INSPECTION CHECK TASK 24 11-02-212-002.  NO METAL FOUND.
